# SDR 5ASR2011324002

- Difficulty date: March 24, 2011
- Submitted: March 24, 2011
- Operation: General aviation
- Filed by: Avionics Southeast, repair station 5ASR003B
- Make and model: Cessna 206CESSNA
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 962831A1S8
- Part serial: 147
- Condition: Out Of Tolerance
- Location: Zone 100
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROUTINE INSPECTION FOUND ALTITUDE DATA OUT OF TOLERANCE.
